# SDR CALA2018040301079

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417214
- Condition: Corroded
- Location: Frame 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAMES 58 - 59, STRINGER 40R CORRODED NEAR THE SPLICE.   REMOVED & REPLACED THE STRINGER IAW SRM 53-00-13-300-001, AND 51-42-11-001-2E.
